Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 140, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 1, 2015, 11:30 PM MDT for Sheridan County, Nebraska. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2015, 11:30 PM MDT (05:30 UTC)
- Expired
- Jul 2, 2015, 12:15 AM MDT
- In force
- 45 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Sheridan County, NE
The radar
The Rapid City radar (KUDX), 141 km from the middle of the area, began a volume at 05:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KRAP), launched 00:00Z, 5.5 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 382 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 1913 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -1.3
The text
As transmitted, in the capitals the NWS used until 2016.
127
WUUS53 KLBF 020530
SVRLBF
NEC161-020615-
/O.NEW.KLBF.SV.W.0140.150702T0530Z-150702T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1130 PM MDT WED JUL 1 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 1215 AM MDT
* AT 1129 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 18 MILES WEST OF
PINE RIDGE...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WHITE CLAY...INTERSECTION OF HIGHWAY 87 AND CRAVEN CREEK ROAD...
INTERSECTION OF HIGHWAY 87 AND LARABEE ROAD...METCALF STATE
WILDLIFE MANAGEMENT AREA...INTERSECTION OF BEAVER CREEK ROAD AND
WHITE CLAY CREEK ROAD AND MOUNT MARIA.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 74 AND 78.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4300 10232 4263 10276 4267 10279 4278 10278
4279 10280 4300 10280 4301 10276
TIME...MOT...LOC 0530Z 317DEG 32KT 4307 10289
HAIL...1.00IN
WIND...60MPH
$$
POWER3 follow-up statements
047
WWUS53 KLBF 020550
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1150 PM MDT WED JUL 1 2015
NEC161-020615-
/O.CON.KLBF.SV.W.0140.000000T0000Z-150702T0615Z/
SHERIDAN NE-
1150 PM MDT WED JUL 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
SHERIDAN COUNTY UNTIL 1215 AM MDT...
AT 1148 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTHWEST
OF PINE RIDGE...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WHITE CLAY...INTERSECTION OF HIGHWAY 87 AND CRAVEN CREEK ROAD...
INTERSECTION OF HIGHWAY 87 AND LARABEE ROAD...METCALF STATE WILDLIFE
MANAGEMENT AREA...INTERSECTION OF BEAVER CREEK ROAD AND WHITE CLAY
CREEK ROAD AND MOUNT MARIA.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 74 AND 78.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4300 10232 4263 10276 4267 10279 4278 10278
4279 10280 4300 10280 4301 10276
TIME...MOT...LOC 0549Z 317DEG 32KT 4295 10273
HAIL...1.00IN
WIND...60MPH
$$
POWER862
WWUS53 KLBF 020603
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1203 AM MDT THU JUL 2 2015
NEC161-020615-
/O.CON.KLBF.SV.W.0140.000000T0000Z-150702T0615Z/
SHERIDAN NE-
1203 AM MDT THU JUL 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
SHERIDAN COUNTY UNTIL 1215 AM MDT...
AT MIDNIGHT MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTH OF
PINE RIDGE...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
INTERSECTION OF BEAVER CREEK ROAD AND WHITE CLAY CREEK ROAD AND MOUNT
MARIA.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 74 AND 78.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4300 10232 4263 10276 4267 10279 4278 10278
4279 10280 4300 10280 4301 10276
TIME...MOT...LOC 0603Z 317DEG 32KT 4286 10261
HAIL...1.00IN
WIND...60MPH
$$
POWER065
WWUS53 KLBF 020615
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1215 AM MDT THU JUL 2 2015
NEC161-020625-
/O.EXP.KLBF.SV.W.0140.000000T0000Z-150702T0615Z/
SHERIDAN NE-
1215 AM MDT THU JUL 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SHERIDAN COUNTY
HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4300 10232 4263 10276 4267 10279 4278 10278
4279 10280 4300 10280 4301 10276
TIME...MOT...LOC 0615Z 317DEG 32KT 4278 10251
$$
POWERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 10:30 PM MDT, 1 hour earlier.
Area forecast discussion, Jul 1, 10:30 PM MDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 1130 PM CDT WED JUL 1 2015 .SYNOPSIS... ISSUED AT 337 PM CDT WED JUL 1 2015 SFC LOW ACROSS CENTRAL SOUTH DAKOTA WITH A STALLED STATIONARY BOUNDARY/WARM FRONT TO THE SOUTH. THE BOUNDARY IS SEPARATING LOWER TO MID 90S ACROSS SOUTHWEST NEBRASKA AND UPPER 70S TO LOWER 80S ACROSS NORTH CENTRAL. A COLD FRONT IS ANALYZED FROM THE LOW TO THE WEST/NORTHWEST TOWARDS THE NORTHERN ROCKIES. LITTLE CHANGE TO THE OVERALL UPPER LEVEL PATTERN WITH A RIDGE ANCHORED ACROSS THE SOUTHWEST AND A TROUGH DRIFTING TOWARDS NEW ENGLAND. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 337 PM CDT WED JUL 1 2015 A COUPLE OF WEAK CONVERGENCE BOUNDARIES ACROSS THE CWA THIS AFTERNOON WITH SOME CU DEVELOPING...ALBEIT LITTLE VERTICAL EXTENT TO THE CU AT THIS TIME. THE HRRR AND THE RAP ARE RECOGNIZING THE BOUNDARIES...HOWEVER THEY HAVE BEEN SHOWING QPF ALONG THE BOUNDARIES WHICH SO FAR HAS YET TO MATERIALIZE. BELIEF UPPER LEVEL SUPPORT IS NOT THERE TO CONTINUE TO BUILD THE CU...THUS LITTLE/LIMITED POPS EARLY ON TONIGHT. OVERNIGHT THE COLD FRONT WILL WORK SOUTHEAST ACROSS THE AREA...AS AN UPPER LEVEL DISTURBANCE DRIFTS IN THE NORTHWEST FLOW. THIS COMBINATION SHOULD SUFFICE TO GET SHOWERS AND THUNDERSTORMS GOING/MCS. MODELS FAVOR SOUTHWEST NEB...HOWEVER WITH THE FRONTAL BOUNDARY COULD SEE EVERYONE GET WET AT SOME POINT OVERNIGHT. CLOUDS WILL KEEP TEMPS MILD OVERNIGHT WITH LOWER TO MID 60S FOR ALL. A SECOND UPPER LEVEL DISTURBANCE ARRIVES IN THE MORNING. THIS WILL CONTINUE TO BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS THROUGH MOST OF THE DAY. WITH COOLER AIR BEHIND THE FRONT AND MOISTURE DIMINISHED BY THE FIRST WAVE. KEPT POPS ON THE LOWER SIDE AS COVERAGE MAY BE MORE ISOLATED TO SCATTERED IN NATURE. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 337 PM CDT WED JUL 1 2015 FOR THURSDAY NIGHT...BACK SIDE OF DISTURBANCE WILL EXIT WRN NEBR...AS THE MAIN SFC FRONT TO BE LOCATED ACROSS NRN OKLA. RETAINED 30 PERCENT POPS ACROSS THE SOUTHEAST THURSDAY EVENING. CURRENT FORECAST IS DRY FOR FRIDAY AND FRIDAY NIGHT AS NW FLOW ALOFT BEGINS TO TRANSITION TO A MORE ZONAL FLOW. SURFACE LOW PRESSURE WILL BEGIN TO DEVELOP BY FRIDAY NIGHT BRINGING LIGHT SERLY WINDS TO THE REGION. MODELS ARE IN FAIR AGREEMENT WITH A STRONG NORTHERN STREAM UPPER LEVEL LOW DIGGING INTO CENTRAL CANADA OVER THE WEEKEND. SOUTHERLY WINDS WILL INCREASE ACROSS THE CENTRAL PLAINS ON SATURDAY IN RESPONSE TO DEEPENING SURFACE LOW PRESSURE ALONG THE NRN HIGH PLAINS. LOW LEVEL MOISTURE TO REMAIN PRESENT. A LEAD DISTURBANCE IN THE NRN STREAM WILL BRING A CHANCE FOR THUNDERSTORMS SATURDAY AFTERNOON AND SATURDAY NIGHT. CURRENT POPS ARE SLIGHT CHANCE...WITH THE POTENTIAL FOR INCREASING POPS SOME ACROSS NRN NEBR PER THE GFS OUTPUT. AS A COLD FRONT MOVES IN SUNDAY AFTERNOON INTO SUNDAY NIGHT...THUNDERSTORM CHANCES WERE INCREASED TO THE 40 TO 60 PERCENT RANGE DUE TO FAIR AGREEMENT IN MODEL TIMING AND CONSISTENCY. LOOK FAVORABLE FOR AN MCS OR TWO TO DEVELOP OR MOVE ACROSS WRN NEBR SUNDAY NIGHT WITH HEAVY RAINFALL THE MAIN CONCERN. MEDIUM RANGE MODELS INDICATE THE FRONT WILL STALL MONDAY ACROSS CNTRL KS WITH THUNDERSTORMS CHANCES CONTINUING MONDAY INTO TUESDAY. UPPER FLOW BECOME ZONAL ACROSS THE CENTRAL PLAINS AS THE UPPER RIDGE BECOMES BROAD AND BECOMES POSITIONED ACROSS THE SRN PLAINS. A SLIGHT CHANCE MENTIONED FOR WEDNESDAY DUE TO SYNOPTIC SETUP...WITH MODELS FAVORING MOST DEVELOPMENT ALONG THE CENTRAL HIGH PLAINS. HIGHS WARMER FROM 85 TO 90 THIS WEEKEND LOWER SLIGHTLY TO 77 TO 80 DEGREES BY MONDAY AND TUESDAY. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT) ISSUED AT 1130 PM CDT WED JUL 1 2015 CONFIDENCE IN THE AVIATION FORECAST BEYOND 12 HOURS IS LOW TONIGHT AS AN AREA OF THUNDERSTORMS PUSHES SOUTHEAST FROM THE BLACK HILLS OVERNIGHT. WITHIN THE FIRST 6 TO 12 HOURS...A BROAD AREA OF THUNDERSTORMS WILL TRACK FROM NWRN NEBRASKA INTO THE WESTERN SANDHILLS...THEN IMPACTING SOUTHWESTERN NEBRASKA OVERNIGHT TONIGHT INTO THE MORNING HOURS ON THURSDAY. FOR THE KLBF TERMINAL...THIS ACTIVITY IS EXPECTED TO ARRIVE AROUND 09Z AND PERSIST THROUGH 13Z. SOME WIND GUSTS UP TO 40 KTS ARE POSSIBLE WITH VISBYS AS LOW AS 3SM. THE THREAT FOR THUNDERSTORMS SHOULD END BY MID MORNING...HOWEVER THERE IS AN ADDITIONAL THREAT FOR SHOWERS AND THUNDERSTORMS THURSDAY AFTERNOON AND EVENING. ATTM...THE LATEST MODEL SOLNS ARE VERY DIVERGENT IN HOW CONVECTION OVERNIGHT WILL IMPACT THE PCPN THREAT FOR THURSDAY AFTERNOON/EVENING. WITH THIS IN MIND...HAVE LEFT OUT MENTION OF THUNDER DURING THE LAST 12 HRS OF THE TERMINAL FCSTS. FOR THE KVTN TERMINAL...OVERNIGHT CONVECTION IS EXPECTED TO PASS TO THE SOUTH AND SOUTHWEST OF THE TERMINAL...SO DECIDED TO HANDLE IT WITH A VCTS MENTION ATTM. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MASEK SHORT TERM...MASEK LONG TERM...ROBERG AVIATION...CLB
Hazardous weather outlook, Jul 1, 10:11 PM MDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 1111 PM CDT WED JUL 1 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-030415- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1111 PM CDT WED JUL 1 2015 /1011 PM MDT WED JUL 1 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE OVERNIGHT. AT THIS TIME...THE SEVERE THREAT APPEARS LOW...HOWEVER A STRONG STORM WITH GUSTY WINDS TO 50 MPH IS POSSIBLE OVERNIGHT ACROSS THE WESTERN SANDHILLS INTO SOUTHWESTERN NEBRASKA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE POSSIBLE THURSDAY. STRONG OR ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE. THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT THROUGH WEDNESDAY. THE POTENTIAL FOR SEVERE WEATHER IS UNCERTAIN AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) CLB
In the hours before
Special weather statement, Jul 1, 6:14 PM MDT, 5 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 714 PM CDT WED JUL 1 2015 NEZ009-010-027-028-020100- GARFIELD NE-HOLT NE-LOUP NE-ROCK NE- 714 PM CDT WED JUL 1 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ROCK...NORTHEASTERN LOUP...SOUTHWESTERN HOLT AND NORTHWESTERN GARFIELD COUNTIES UNTIL 800 PM CDT... AT 712 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES NORTH OF ROSE...OR 16 MILES SOUTH OF BASSETT...MOVING SOUTH AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ROSE... TWIN LAKES STATE WILDLIFE MANAGEMENT AREA... SYBRANT... FOX BAYOU... CARSON LAKE... THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 140 AND 172. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BUTTLER
Special weather statement, Jul 1, 7:41 PM MDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 841 PM CDT WED JUL 1 2015 NEZ027-038-020230- CUSTER NE-LOUP NE- 841 PM CDT WED JUL 1 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LOUP AND NORTHEASTERN CUSTER COUNTIES UNTIL 930 PM CDT... AT 836 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TAYLOR...MOVING SOUTH AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SARGENT... COMSTOCK... WEISSERT... WESTERVILLE... BERWYN... ANSLEY... DIVIDE HILL... BIG OAK CANYON... WESCOTT... ARCADIA DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA... THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 286 AND 299. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 300 AND 308. THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 86 AND 123. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. HEAVY RAIN IS ALSO LIKELY WITH THESE STORMS. IF WATER IS COVERING A ROADWAY...DO NOT CROSS. IT ONLY TAKES A FOOT OF FLOWING WATER TO MOVE A VEHICLE. BUTTLER
Local storm report, Jul 1, 8:05 PM MDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
905 PM CDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL SARGENT 41.64N 99.37W
07/01/2015 E0.88 INCH CUSTER NE TRAINED SPOTTER
&&
JGOMEZSpecial weather statement, Jul 1, 8:07 PM MDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 907 PM CDT WED JUL 1 2015 NEZ038-020245- CUSTER NE- 907 PM CDT WED JUL 1 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CUSTER COUNTY UNTIL 945 PM CDT... AT 902 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SARGENT...OR 13 MILES SOUTH OF TAYLOR... MOVING SOUTH AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WEISSERT... WESTERVILLE... BERWYN... ANSLEY... MASON CITY... WESCOTT... ARCADIA DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA... INTERSECTION OF HIGHWAY 183 AND CUMRO ROAD... GAVIN SIDING... CUMRO... BLOCK HILL BASIN... BURR OAK... THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 285 AND 306. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 300 AND 308. THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 73 AND 114. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND CANYONS...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BUTTLER
Special weather statement, Jul 1, 8:48 PM MDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 948 PM CDT WED JUL 1 2015 NEZ038-020330- CUSTER NE- 948 PM CDT WED JUL 1 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CUSTER COUNTY UNTIL 1030 PM CDT... AT 944 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ANSLEY...OR 13 MILES SOUTHEAST OF BROKEN BOW...MOVING SOUTH AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MASON CITY... GAVIN SIDING... CUMRO... INTERSECTION OF HIGHWAY 183 AND CUMRO ROAD... BLOCK HILL BASIN... THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 287 AND 307. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 300 AND 308. THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 73 AND 94. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND CANYONS...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BUTTLER
Local storm report, Jul 1, 9:13 PM MDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1013 PM CDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL 11 SW MASON CITY 41.11N 99.45W
07/01/2015 E1.00 INCH CUSTER NE FIRE DEPT/RESCUE
&&
MARTINThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 6:54 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Loup, Rock | 51 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.